RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. RAN. Ser. Mat., 2019, Volume 83, Issue 3, Pages 127–132 (Mi izv8825)  

Embedding derived category of an Enriques surface into derived category of a Fano variety

A. G. Kuznetsovabc

a Steklov Mathematical Institute of Russian Academy of Sciences, Moscow
b Междисциплинарный научный центр Понселе, Независимый Московский Университет
c Laboratory of algebraic geometry and its applications, Higher School of Economics, Moscow

Abstract: We show that the derived category of a general Enriques surface can be realized as a semiorthogonal component in the derived category of a smooth Fano variety with a diagonal Hodge diamond.

Funding Agency Grant Number
Ministry of Education and Science of the Russian Federation 5-100
Russian Academy of Sciences - Federal Agency for Scientific Organizations PRAS-18-01


DOI: https://doi.org/10.4213/im8825

Full text: PDF file (509 kB)
First page: PDF file
References: PDF file   HTML file

English version:
DOI: https://doi.org/10.1070/IM8825

Document Type: Article
UDC: 512.7
Received: 15.06.2018
Revised: 26.09.2018

Citation: A. G. Kuznetsov, “Embedding derived category of an Enriques surface into derived category of a Fano variety”, Izv. RAN. Ser. Mat., 83:3 (2019), 127–132

Citation in format AMSBIB
\Bibitem{Kuz19}
\by A.~G.~Kuznetsov
\paper Embedding derived category of an Enriques surface into derived category of a Fano variety
\jour Izv. RAN. Ser. Mat.
\yr 2019
\vol 83
\issue 3
\pages 127--132
\mathnet{http://mi.mathnet.ru/izv8825}
\crossref{https://doi.org/10.4213/im8825}


Linking options:
  • http://mi.mathnet.ru/eng/izv8825
  • https://doi.org/10.4213/im8825
  • http://mi.mathnet.ru/eng/izv/v83/i3/p127

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Известия Российской академии наук. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:37
    References:4
    First page:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019